Alert archive / Florida / Flood Watches in 2018
Flood Watch 3, NWS Miami, FL
NWS Miami, FL issued this flood watch at Sep 2, 2018, 10:09 PM EDT for 4 counties in Florida. It took effect at Sep 3, 2018, 5:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2018, 10:09 PM EDT (02:09 UTC)
- In effect from
- Sep 3, 2018, 5:00 AM EDT
- Expired
- Sep 3, 2018, 11:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Miami, FL
- Flood severity
- None
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 48 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 2.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1329 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
895 WGUS62 KMFL 030209 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Miami FL 1009 PM EDT Sun Sep 2 2018 FLZ069>075-172>174-040300- /O.NEW.KMFL.FA.A.0003.180903T0900Z-180904T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Collier-Inland Collier-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 1009 PM EDT Sun Sep 2 2018 ...FLOOD WATCH IN EFFECT FROM 5 AM EDT MONDAY THROUGH MONDAY EVENING... The National Weather Service in Miami has issued a * Flood Watch for a portion of South Florida, including the following areas, Broward, Collier, and Miami-Dade counties. * From 5 AM EDT Monday through Monday evening * The passage of Potential Tropical Cyclone Seven will bring widespread rainfall amounts of 2 to 4 inches with locally higher amounts over the next 24 hours. * Potential Impacts: Areas subject to high rain rates over short periods of time will be susceptible, leading to flooding of canals, streets, and underpasses, as well as other drainage areas and low-lying spots. The hardest hit areas may see water intruding on vulnerable structures and causing impassable travel lanes and roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
4 follow-up statements
916 WGUS62 KMFL 030908 FFAMFL Flood Watch National Weather Service Miami FL 508 AM EDT Mon Sep 3 2018 FLZ069>075-172>174-031715- /O.CON.KMFL.FA.A.0003.000000T0000Z-180904T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Collier-Inland Collier-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 508 AM EDT Mon Sep 3 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * a portion of South Florida, including the following areas, Broward, Collier, and Miami-Dade counties. * Through this evening. * The passage of Potential Tropical Cyclone Seven will bring widespread rainfall amounts of 2 to 4 inches with locally higher amounts over the next 24 hours. * Potential Impacts: Areas subject to high rain rates over short periods of time will be susceptible, leading to flooding of canals, streets, and underpasses, as well as other drainage areas and low-lying spots. The hardest hit areas may see water intruding on vulnerable structures and causing impassable travel lanes and roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
099 WGUS62 KMFL 032140 FFAMFL Flood Watch National Weather Service Miami FL 540 PM EDT Mon Sep 3 2018 FLZ069>075-172>174-040300- /O.CON.KMFL.FA.A.0003.000000T0000Z-180904T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Collier-Inland Collier-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- 540 PM EDT Mon Sep 3 2018 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... The Flood Watch continues for * a portion of South Florida, including the following areas, Coastal Broward, Coastal Collier, Coastal Miami-Dade, Far South Miami-Dade, Inland Broward, Inland Collier, Inland Miami- Dade, Mainland Monroe, Metro Broward, and Metro Miami-Dade. * Until 11 PM EDT this evening * While tropical storm Gordon is departing the region, the concern for localized flooding from trailing rain bands remains through at least the evening hours. An additional 1 inch of rain in these bands cannot be ruled out with locally higher amounts that could result in flooding. Therefore the flood watch remains in effect. * Potential Impacts: Areas subject to high rain rates over short periods of time will be susceptible, leading to flooding of canals, streets, and underpasses, as well as other drainage areas and low-lying spots. Any hard hit area may see water intruding on vulnerable structures and causing impassable travel lanes and roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
744 WGUS62 KMFL 040034 FFAMFL Flood Watch National Weather Service Miami FL 834 PM EDT Mon Sep 3 2018 FLZ070>075-172>174-040145- /O.CAN.KMFL.FA.A.0003.000000T0000Z-180904T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- 834 PM EDT Mon Sep 3 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for all but coastal Collier has been cancelled. Although heavy rain showers in rain bands are still possible overnight, the chances of rainfall amounts capable of resulting in widespread flooding concerns at this time have diminished. Therefore the flood watch has been cancelled. $$ FLZ069-040300- /O.CON.KMFL.FA.A.0003.000000T0000Z-180904T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Collier- 834 PM EDT Mon Sep 3 2018 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... The Flood Watch continues for * a portion of South Florida, including the following area, Coastal Collier. * Until 11 PM EDT this evening * While tropical storm Gordon continues to depart the region, the concern for localized flooding from trailing rain bands remains through at least the evening hours. An additional 1 inch of rain in these bands cannot be ruled out with locally higher amounts that could result in flooding. Therefore the flood watch remains in effect. * Potential Impacts: Areas subject to high rain rates over short periods of time will be susceptible, leading to flooding of canals, streets, and underpasses, as well as other drainage areas and low-lying spots. Any hard hit area may see water intruding on vulnerable structures and causing impassable travel lanes and roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
435 WGUS62 KMFL 040302 FFAMFL Flood Watch National Weather Service Miami FL 1102 PM EDT Mon Sep 3 2018 FLZ069-040415- /O.EXP.KMFL.FA.A.0003.000000T0000Z-180904T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coastal Collier- 1102 PM EDT Mon Sep 3 2018 ...FLOOD WATCH HAS EXPIRED... The Flood Watch for coastal Collier County has expired. $$ RAG
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Sep 2, 7:36 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Sep 2, 7:36 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
736 PM EDT Sun Sep 2 2018
.AVIATION...
Potential Tropical Cyclone 7 is located over the Bahamas early
this evening. NHC is forecasting the system to move west northwest
tonight and be over the southeastern Gulf of Mexico by Labor Day
afternoon. This will allow for the winds over the taf sites to be
easterly with speeds increasing from around 10 to 15 knots this
evening to around 20 knots on Labor Day. The showers and
thunderstorms will also be on an increase late tonight into Labor
Day across all of the taf sites. Any shower or thunderstorm that
does move through will be capable of producing gusts to around 35
knots especially on labor day, except at KAPF taf site where it
could get up to around 40 knots. The ceiling and vis will also
fall down into the MVFR or even IFR conditions late tonight into
Labor Day over all of the taf sites.
&&
AVIATION...54/BNB
.PREV DISCUSSION... /issued 646 PM EDT Sun Sep 2 2018/
DISCUSSION...
TONIGHT AND LABOR DAY: Convective activity has diminished across
South Florida early this evening, likely somewhat of a suppressive
effect of ahead of the newly minted Potential Tropical Cyclone
Seven. Isolated showers and storms will continue across the area
through the late evening hours, with many areas remaining dry.
Beyond late evening, the focus of the next 24 hours will be
Potential Tropical Cyclone Seven. Currently over the Bahamas, it
is forecast with good confidence to track across the Florida
Straits and into Florida Bay by midday Monday and further into the
eastern Gulf during the afternoon.
THREATS FOR SOUTH FLORIDA...
RAINFALL: This remains the main impact expected from this system.
A number of parameters remain favorable for high rainfall amounts;
the developing tropical cyclone, very high precipitable water
values, low-level SE winds 30-35 knots transporting this deep
moisture over South Florida, and favorable upper level divergence
on east side of upper low over western Cuba.
The quick forward speed of this system is expected to mitigate
the otherwise excellent heavy rain setup, keeping general forecast
a widespread 2-4", with the heaviest amounts focused along the
east coast. However, this pattern is also favorable for training
bands moving into the coast so significantly higher amounts are
not out of the question. The general time frame for the highest
rainfall amounts is between 06z- 18z, or 2 AM-2 PM. For now, no
Flood Watch has been issued given the ongoing lack of confidence
in a widespread threat.
WINDS: Probabilities remain low for sustained tropical storm force
winds across South Florida as the system is not expected to
strengthen to tropical storm force until is is moving away from
the region. However, gusts to TS force in squalls will be
possible, overspreading the region from SE to NW starting late
tonight.
TORNADOES: Climatology shows that systems moving NW or WNW across
the southeastern Gulf favor at least isolated tornadoes across the
FL peninsula. Model data supports this forecast, with 0-1km
helicities 50-100 m2/s2 from late tonight through Monday
afternoon, picking up along the western two thirds of the area
late evening into Monday night.
TUESDAY: PTC Seven is forecast to be a tropical storm as it moves
further northwest away from the Florida peninsula across the Gulf
of Mexico. Drier midlevel is expected to filter into South
Florida behind it as high pressure over the mid-Atlantic states
builds southeast into the western Atlantic and Florida. A few
trailing bands may linger into Tuesday morning, mainly along the
Gulf, but overall expect a return to our typical east flow pattern
of scattered night/morning east coast and afternoon/evening
interior and Gulf coast.
WEDNESDAY THROUGH SATURDAY: The mid-level ridge will continue at
least through Thursday, keeping precipitation coverage near normal
with prevailing NE-E wind flow. A low/mid level trough embedded
in the deep easterly flow over the western Atlantic is forecast by
the global models to move west and over Florida Friday and
Saturday, with a general increase in moisture and
rain/thunderstorm chances back into the likely range to end the
upcoming week.
MARINE...Potential Tropical Cyclone Seven will move from the
Bahamas through the Florida Straits late tonight, lifting
northwestward across the Gulf waters through the day on Monday.
Expect E-SE winds to increase to 20-25 knots over the Atlantic
late this evening, and across the Gulf waters late tonight into
early Monday morning. The current track of PTC Seven takes it
across the local Gulf waters and a strengthening system Monday
afternoon and evening, becoming a tropical storm in this
timeframe.
A Tropical Storm Watch is currently in effect for the offshore
Gulf waters, with Small Craft Advisories for the remainder of the
Atlantic and Gulf waters. Later forecasts may bring Tropical Storm
Warnings across the Gulf waters if PTC Seven continues along it's
current intensity forecast.
Conditions will deteriorate over all the waters late tonight,
with gusts to tropical storm force possible in squalls along with
rough seas. Gradually improving conditions beginning Tuesday and
lasting through the upcoming week.
AVIATION...SHRA and embedded TSRA will continue to stream across
South Florida this afternoon producing brief periods of SHRA with
gusty winds and lower visibilities. This activity continues
through the evening and gradually deteriorate tonight as a
tropical disturbance moves across S FL from the ATL. There will be
periods of low vis to MVFR/IFR due to moderate to heavy
downpours. Gusty winds up to 35 knots or higher could be possible.
PROB30 groups for MVFR periods remain in place for tonight.
BEACH FORECAST...Gusty onshore winds along the Atlantic beaches
will keep a high risk of rip currents at least through Labor Day,
and possibly through the middle of the week as winds stay onshore,
albeit at lower speeds.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 77 84 77 89 / 70 90 60 50
Fort Lauderdale 77 83 79 88 / 80 90 60 50
Miami 75 83 77 88 / 80 90 50 50
Naples 73 84 74 90 / 20 80 50 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173.
AM...Small Craft Advisory until 6 AM EDT Tuesday for AMZ630-650-651-
670-671.
GM...Small Craft Advisory until 6 AM EDT Tuesday for GMZ656-657.
Tropical Storm Watch for GMZ676.
&&
DISCUSSION...88/ALM
MARINE...88/ALM
AVIATION...54/BNB
BEACH FORECAST...88/ALMHazardous weather outlook, Sep 2, 7:47 PM EDT, 2 hours 22 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 747 PM EDT Sun Sep 2 2018 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 031200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 747 PM EDT Sun Sep 2 2018 ...POTENTIAL TROPICAL CYCLONE SEVEN IMPACTS THROUGH MONDAY NIGHT... ...LOCALIZED FLOODING, GUSTY WINDS, AND EAST COAST RIP CURRENTS... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is a high risk of rip currents on Atlantic beaches. Thunderstorms: Thunderstorms are likely tonight, especially late, along the east coast and adjacent waters. There is a chance of thunderstorms elsewhere across South Florida. Cloud to ground lightning, gusty winds, and localized flooding are the primary threats. Tornadoes: An isolated tornado or two cant be ruled out late tonight over eastern sections of South Florida. Waterspouts: Waterspouts are possible on all South Florida waters, especially Atlantic waters late tonight. Wind: A Tropical Storm Watch is in effect for Gulf Waters, where late tonight, winds to Gale Force area possible. For the remainder of Gulf and all Atlantic waters, including Biscayne Bay, A Small Craft Advisory is in effect for winds of 20 to 30 knots. Showers and thunderstorms, especially late tonight as squalls approach the area, are capable of producing wind gusts to 50 mph. Flooding: Heavy rain may lead to localized flooding over eastern areas of South Florida, especially over urban areas late tonight, when squall or training showers and thunderstorms may impact areas near the Atlantic coast. Waves: Seas around 6 feet are possible over southern Atlantic waters and offshore Gulf Waters, in association with Potential Tropical Cyclone Seven. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Potential Tropical Cyclone Seven is forecast to pass near or just south of the region Labor Day. A Tropical Storm Watch is in effect into Monday night for offshore Gulf Waters, and a Small Craft Advisory is in effect for Gulf and Atlantic Waters, including Biscayne Bay, through Monday night. There is also a High Risk of Rip Currents on Atlantic beaches. Regardless of development of Potential Tropical Cyclone Seven, locally heavy rainfall and gusty winds are expected Labor Day. Some flooding is possible, with the greatest threat over the Miami, Fort Lauderdale, and West Palm Beach metropolitan area. Wind gusts to 50 mph are possible in heavier squalls and bands of showers and thunderstorms. Also, isolated tornadoes and waterspouts are possible. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. KONARIK
In the hours before
Special weather statement, Sep 2, 4:16 PM EDT, 5 hours 53 minutes before
Special Weather Statement National Weather Service Miami FL 416 PM EDT SUN SEP 2 2018 FLZ067-068-072-168-172-022045- Coastal Broward County FL-Coastal Palm Beach County FL- Metro Broward County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 416 PM EDT SUN SEP 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 445 PM EDT... * At 416 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 8 miles east of Boca Raton, moving west at 25 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Pompano Beach, Boca Raton, Deerfield Beach, Delray Beach, Margate, Lighthouse Point, Highland Beach, Coconut Creek, North Lauderdale, Parkland, Hillsboro Beach, Boca Pointe, Boca Del Mar, Hamptons At Boca Raton, Whisper Walk, Kings Point, Mission Bay, Fau South Campus, Boca West and Hillsboro Pines. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2645 7987 2627 7985 2621 8020 2646 8021 TIME...MOT...LOC 2016Z 084DEG 23KT 2635 7995 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 9:50 PM EDT | Special Marine Warning | MFL | 55 min | |
| Sep 2, 10:41 PM EDT | Special Marine Warning | MFL | 94 min | |
| Sep 2, 11:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Sep 2, 11:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| Sep 2, 11:41 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Sep 3, 12:17 AM EDT | Special Marine Warning | MFL | 88 min | |
| Sep 3, 1:56 AM EDT | Special Marine Warning | MFL | 49 min | |
| Sep 3, 2:01 AM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Sep 3, 2:38 AM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Sep 3, 2:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| Sep 3, 3:08 AM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Sep 3, 3:46 AM EDT | Special Marine Warning | MFL | 44 min | |
| Sep 3, 4:06 AM EDT | Special Marine Warning | MFL | 54 min | |
| Sep 3, 4:21 AM EDT | Special Marine Warning | MFL | 39 min | |
| Sep 3, 4:38 AM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Sep 3, 4:57 AM EDT | Special Marine Warning | MFL | 63 min | |
| Sep 3, 4:57 AM EDT | Tropical Storm Warning | MFL | Collier, Miami-Dade, Monroe | 15 hr |
| Sep 3, 5:00 AM EDT | Special Marine Warning | MFL | 60 min | |
| Sep 3, 5:03 AM EDT | Special Marine Warning | MFL | 27 min | |
| Sep 3, 5:07 AM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Sep 3, 5:27 AM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Sep 3, 5:32 AM EDT | Special Marine Warning | MFL | 28 min | |
| Sep 3, 5:54 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Sep 3, 5:57 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Sep 3, 6:18 AM EDT | Special Weather Statement | MFL | Miami-Dade | 57 min |
| Sep 3, 7:10 AM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Sep 3, 7:13 AM EDT | Special Marine Warning | MFL | 62 min | |
| Sep 3, 7:54 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Sep 3, 7:57 AM EDT | Special Marine Warning | MFL | 48 min | |
| Sep 3, 7:58 AM EDT | Special Weather Statement | MFL | Miami-Dade | 62 min |
| Sep 3, 8:08 AM EDT | Special Marine Warning | MFL | 52 min | |
| Sep 3, 8:18 AM EDT | Special Weather Statement | MFL | Broward | 57 min |
| Sep 3, 8:53 AM EDT | Special Weather Statement | MFL | Broward | 67 min |
| Sep 3, 9:12 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Sep 3, 9:23 AM EDT | Special Weather Statement | MFL | Hendry, Palm Beach | 37 min |
| Sep 3, 9:59 AM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Sep 3, 10:07 AM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Sep 3, 10:45 AM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Sep 3, 11:04 AM EDT | Special Marine Warning | MFL | 26 min | |
| Sep 3, 11:20 AM EDT | Special Marine Warning | MFL | 40 min | |
| Sep 3, 11:34 AM EDT | Special Marine Warning | MFL | 26 min | |
| Sep 3, 11:34 AM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Sep 3, 11:59 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 3, 12:03 PM EDT | Special Marine Warning | MFL | 42 min | |
| Sep 3, 12:26 PM EDT | Special Marine Warning | MFL | 34 min | |
| Sep 3, 1:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Sep 3, 2:02 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Sep 3, 4:03 PM EDT | Special Marine Warning | MFL | 27 min | |
| Sep 3, 4:37 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Sep 3, 6:43 PM EDT | Special Marine Warning | MFL | 47 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.